2 doctors weighed in:
Have had burning pain when urinating, comes and goes. Was on an antibiotic....Never seems to go completely away.?
2 doctors weighed in

Dr. Danny Proffitt
Family Medicine
1 doctor agrees
In brief: Apologies
Misread the question.
Noted you are female. Still urethritis occurs and you can have residual after a uti. If of certain age and lack of estrogen, this can be the problem. You may need some topical estrogen to help with the problem. Otherwise some meds lie Pyridium (phenazopyridine) help with burning and stinging but are only for temporary relief. If continued problem, see your pcp, gyn, urologist et al.

In brief: Apologies
Misread the question.
Noted you are female. Still urethritis occurs and you can have residual after a uti. If of certain age and lack of estrogen, this can be the problem. You may need some topical estrogen to help with the problem. Otherwise some meds lie Pyridium (phenazopyridine) help with burning and stinging but are only for temporary relief. If continued problem, see your pcp, gyn, urologist et al.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Danny Proffitt
Family Medicine
In brief: Many reasons
Urethritis is inflammation of the urine tube going through the penis.
If inflammed due to infection, antibiotics should take care of it. If due to chemical irritation, the antibiotics will not. Trauma can cause irritation. You may need more time. If there is a discharge, you may need to be seen again. If concerned, seek re-evaluaiton.

In brief: Many reasons
Urethritis is inflammation of the urine tube going through the penis.
If inflammed due to infection, antibiotics should take care of it. If due to chemical irritation, the antibiotics will not. Trauma can cause irritation. You may need more time. If there is a discharge, you may need to be seen again. If concerned, seek re-evaluaiton.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors